# SDR SWAA2023071870756

- Difficulty date: June 22, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 19,500 hours, 9,726 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 328 FRAME CRACKED AT LOWER END JUST ABOVE FWD ENTRY DOOR UPPER SILL WEB LBL 40 WL 284.<[01] NO ALLOWABLE DAMAGE PERMITTED PER SRM 53-00-07-1A-1 ALLOWABLE DAMAGE 1 PAR 4.A  DISCREPANCY TO BE CONFIRMED BY HFEC;REMOVE I.A.W SRM 51-10-02-0G-0 AND CONTACT ENGINEERING FOR REPAIR INSTRUCTIONS.;[02] ACCOMPLISHED HFEC SURFACE SCAN ON SUSPECTED CRACK AREA IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[03] AFTER FURTHER INVESTIGATION AND INSPECTED WITH NDI HFEC EQUIPMENT NO CRACK FOUND ON DISCREPANCY AREA;NO FURTHER ACTION NEEDED.;[04] VERIFIED STEPS 1; 2; 3.;[05] VERIFIED STEPS 1; 2; 3.
